# SDR AALA201711019030

- Difficulty date: October 10, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 46,045 hours, 29,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Coupling
- Part number: D5347210220000
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUPLING AT Y1162, FRAME 68, UPPER INBOARD POSITION. REPLACED THE COUPLING IAW SRM A319 51-72-11, AND DRAWING D53472780.
